# SDR SWIA202052903

- Difficulty date: September 26, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 42,357 hours, 31,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF CORROSION BETWEEN STRINGER AND FUSELAGE SKIN (BULGE) AT STR 21L AND FWD OF FS 349.00.  DETERMINED TO BE A "MAJOR REPAIR" FORM M-337 REQUIRED.  FILED CLOSED 10/3/2020.  REPAIRED FUSELAGE SKIN BETWEEN STR 21L AND FWD OF FS 349.00, IN REFERENCE TO REO AND ST CARD.  FORM M-337 COMPLETED.
